# SDR CA081127003

- Difficulty date: October 30, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Skrsky S76A
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Guide
- Condition: Mismanufactured
- Location: Swashplate
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MGB PN: 76351-09600-043 S/N:A231-00085 FOLLOWING INSP OF SWASHPLATE GUIDE PN:76351-09029-101,SN:A028-00343 FROM ABOVE MENTIONED MGB,THE MEASUREMENT TAKEN AT RADIUS (J ) (REF:SA4047-76-7-8,CHG.9) INDICATES BELOW MINIMUM REQ`D RADIUS OF.040 INCH.  IAW O/H MANUAL REF,  SWASHPLATE GUIDES ARE AMONG THE LIST OF ITEMS CLASSIFIED AS FLIGHT SAFETY PARTS. PART HAS BEEN TAGGED REJECTED AS THIS MINIMUM .040 INCH RADIUS IS CONSIDERED A CRITICAL CHARACTERISITIC. RETURN TO VENDOR FOR WARRANTY (THIS PART HAS A TIME LIFE OF 20,000 HRS AND HAS ONLY BEEN IN SERVICE FOR ONE MGB O/H OF 3242.7 HRS, SEE MGB LOG CARDS)  MOST LIKELY MACHINED INCORRECTLY DURING MFG PROCESS.  SQID NR 08-07896.
